# SDR SWAA2025091514592

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 62,402 hours, 37,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE OUT OF LIMITS.   REMOVED AND REPLACED THE R2 SLIDE IAW AMM 25-60 6-01.
